# SDR AALA201706099037

- Difficulty date: June 7, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 52,167 hours, 25,477 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: B-Nut
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

THE AIRCRAFT WAS GROUNDED. LEFT ENGINE SLOW TO ACCELERATE ON TAKE OFF. THE N1 EVENTUALLY ACHIEVED 90%, BUT EPR REMAINED AT 1.20% AND NEVER REACHED 1.92% TAKE OFF POWER. TAKE OFF ABORTED BELOW 80 KNOTS, BRAKE TEMP NORMAL. EXAMINED LEFT ENGINE EPR SYSTEM IAW AMM  77-11-01. DISCOVERED LOSE CONNECTION ON PT7 MANIFOLD AT 9 O’CLOCK. SECURED B NUT. NO LEAKS NOTED. ACCOMPLISHED TAKEOFF POWER ASSURANCE CHECK IAW AMM 71-00-00. CHECKS GOOD. OK FOR SVC.
